MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5MM HEALIX ADVANCE¿ BR ANCHOR WITH PERMATAPE¿ SUTURE, WHITE/BLUE; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL 5.5MM HEALIX ADVANCE¿ BR ANCHOR WITH PERMATAPE¿ SUTURE, WHITE/BLUE; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222362
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Reporter is a j&j employee.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number (9l33371), and no non-conformance was identified.As part of depuy mitek's quality process all devices are manufactured, inspected, and released to approved specifications.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in japan that during an arthroscopic rotator cuff repair procedure on (b)(6) 2022, it was observed that the tip and threaded part on the anchor on the 5.5mm healix advance¿ br anchor with permatape¿ suture, white/blue device got stripped and then broke upon insertion.According to the report, the event occurred after the surgeon made a burr hole by an awl and a tap and inserted the anchor but the anchor was difficult to be inserted.It was reported that the surgeon made another burr hole at the different place from the first burr hole and inserted another new anchor.The surgery was completed successfully within 30 minutes delay.There was no harm to the patient.No additional information was provided.

Brand Name
5.5MM HEALIX ADVANCE¿ BR ANCHOR WITH PERMATAPE¿ SUTURE, WHITE/BLUE
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16210251
Report Number1221934-2023-00399
Device Sequence Number5627288
Product Code MAI
UDI-Device Identifier10886705027828
UDI-Public10886705027828
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number222362
Device Catalogue Number222362
Device Lot Number9L33371
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown